PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 42 | 1 | 23-27
Tytuł artykułu

A simple derivation of the eigenvalues of a tridiagonal matrix arising in biogeography

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In investigating a certain optimization problem in biogeography, Simon [IEEE Trans. Evolutionary Comput. 12 (2008), 702-713] encountered a certain specially structured tridiagonal matrix and made a conjecture regarding its eigenvalues. A few years later, the validity of the conjecture was established by Igelnik and Simon [Appl. Math. Comput. 218 (2011), 195-201]. In this paper, we give another proof of this conjecture that is much shorter, almost computation-free, and does not resort to the eigenvectors of the matrix.
Słowa kluczowe
Twórcy
  • Department of Mathematics, Yarmouk University, Irbid, Jordan
  • Department of Mathematics, Yarmouk University, Irbid, Jordan
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-am42-1-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.